Alert archive / Georgia / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 2, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Feb 21, 2005, 8:14 PM EST for Jenkins County, Georgia. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 21, 2005, 8:14 PM EST (01:14 UTC)
- Expired
- Feb 21, 2005, 9:03 PM EST
- In force
- 49 min
- Issued by
- NWS Charleston, SC
- Area
- Counties, with a storm outline in the text
County Jenkins County, GA
The radar
The Charleston,SC radar (KCLX), 95 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 21, 7:05 PM EST | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 1.2 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 145 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 933 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 181 m²/s²
- 0-3 km storm-relative helicity
- 238 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KCHS 220115 SVRCHS GAC165-220200- /O.NEW.KCHS.SV.W.0002.050222T0114Z-050222T0200Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHARLESTON SC 814 PM EST MON FEB 21 2005 THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... JENKINS COUNTY IN SOUTHEAST GEORGIA * UNTIL 900 PM EST * AT 812 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTH OF PERKINS TO 11 MILES WEST OF HERNDON...MOVING EAST AT 40 MPH. * SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE... PERKINS AND HERNDON... MILLEN AND EMMALANE... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024. LAT...LON 3308 8198 3286 8236 3273 8196 3296 8170 $$
3 follow-up statements
000 WWUS52 KCHS 220130 SVSCHS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 829 PM EST MON FEB 21 2005 GAC165-220200- /O.CON.KCHS.SV.W.0002.000000T0000Z-050222T0200Z/ JENKINS- 829 PM EST MON FEB 21 2005 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EST FOR JENKINS COUNTY... AT 827 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF PERKINS TO HERNDON... MOVING EAST AT 40 MPH. SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BUTTS... EMMALANE...HERNDON...MILLEN AND PERKINS. IF YOU ARE IN OR NEAR THE PATH OF THIS STORM...TAKE COVER NOW ABANDON MOBILE HOMES AND VEHICLES. MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. AVOID WINDOWS. TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024. LAT...LON 3298 8190 3284 8218 3269 8199 3293 8173 $$
000 WWUS52 KCHS 220153 SVSCHS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 853 PM EST MON FEB 21 2005 GAC165-220200- /O.CON.KCHS.SV.W.0002.000000T0000Z-050222T0200Z/ JENKINS- 853 PM EST MON FEB 21 2005 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EST FOR JENKINS COUNTY... AT 852 PM EST...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES EAST OF MILLEN TO 7 MILES SOUTHWEST OF MILLEN...MOVING EAST AT 35 MPH. TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024. LAT...LON 3286 8182 3272 8201 3266 8188 3287 8178 $$
000 WWUS52 KCHS 220203 SVSCHS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 903 PM EST MON FEB 21 2005 GAC165-220213- /O.EXP.KCHS.SV.W.0002.000000T0000Z-050222T0200Z/ JENKINS- 903 PM EST MON FEB 21 2005 ...THE SEVERE THUNDERSTORM WARNING FOR JENKINS COUNTY EXPIRED AT 900 PM EST... AT 901 PM EST...RADAR INDICATED THAT THE SEVERE THUNDERTORM WHICH PROMPTED THE WARNING HAD MOVED OUT OF THE WARNED AREA...THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024. LAT...LON 3286 8182 3272 8201 3266 8188 3287 8178 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 21, 7:30 PM EST, 44 minutes earlier.
Area forecast discussion, Feb 21, 7:30 PM EST, 44 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE CHARLESTON SC 730 PM EST MON FEB 21 2005 UPDATE...UPDATING PRODUCTS FOR SEVERE THUNDERSTORM WATCH UNTIL 2 AM EST. STRONG LINE OF STORMS CONTINUES TO MOVE EAST SOUTHEAST ACROSS THE AREA. LARGE HAIL AND DAMAGING WIND GUSTS ARE POSSIBLE WITH THIS ACTIVITY. && .SHORT TERM /TONIGHT AND TUESDAY/...CONVECTION TO THE NW OF THE AREA CONTINUES TO PROGRESS E. THE VAST MAJORITY OF THIS ACTIVITY SHOULD STAY WELL N OF THE AREA THIS EVENING. WILL ADD MENTION OF THUNDER INTO THE NRN FRINGE OF THE AREA AS A THUNDERSTORM MAY HOLD TOGETHER LONG ENOUGH TO MAKE IT INTO THE AREA. ADDITIONAL SHORTWAVE ENERGY IS EXPECTED TO APPROACH THE INLAND GEORGIA PORTION LATER TONIGHT. PLAN TO GO WITH 30 POP INLAND AND 20 COASTAL AND POINTS S. CLOUD COVER TO INCREASE AGAIN TONIGHT. TEMPS TO DROP INTO THE 50S OVERNIGHT. MID LVL DRYING EXPECTED LATE TONIGHT INTO TUE. DOWNSLOPE WINDS ON TUE SHOULD ALLOW SKIES TO BREAK OUT PARTICULARLY OVER THE NRN PORTION. WAA WILL ALLOW TEMPS TO CLIMB INTO THE 70S OVER THE ENTIRE AREA AWAY FROM THE COAST. WILL CONFINE PRECIP ON TUE TO THE SRN PORTION OF THE AREA WITH DRIER CONDITIONS N. INSTABILITY LOOKS SUFFICIENT FOR THUNDER MENTION AS WELL. && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...OVERALL DRIER MODEL SOLN FOR THE UPCOMING PERIOD THAN PREV RUNS. ONCE THE MODELS DRY THE AREA OUT ON TUE...DEEP MOISTURE WILL TAKE A WHILE TO RETURN. BY WED THE FRNTL BNDRY SHOULD BE S OF THE FORECAST AREA WITH CLOUDY SKIES TO RETURN AS LOW LVL NE FLOW IS OVERRUN BY SW FLOW JUST OFF THE SFC. BETTER CHANCE OF PRECIP FOR MUCH OF THE EXTENDED PERIOD OVER THE SRN PORTION OF THE AREA. WILL HAVE THE HIGHEST POPS THU INTO THU NIGHT WITH LOW PRES EXPECTED TO MOVE E ALONG THE FRNTL BNDRY TO THE S AND ENHANCE LIFT DURING THAT TIME. BNDRY SHOULD SAG FRTHR S TOWARDS THE END OF THE PERIOD. WILL TAPER POPS BACK TO SLIGHT CHANCE FRI NIGHT FOR THE ENTIRE AREA AND LEAVE THEM THERE INTO NEXT WEEK. ANOTHER WAVE MAY TRY TO DEVELOP ALONG THE STALLED FRNTL BNDRY ON MON. HAVE LEANED MORE TOWARDS THE NAM SOLN WITH THE WEDGE HOWEVER STILL WENT WITH A BIT OF A BLEND AS CONFIDENCE IS NOT HIGH IN TIMING AND MOVEMENT OF SMALL SCALE FEATURES. && .MARINE... WE WERE ABLE TO FOLLOW VERY CLOSE PERSISTENCE IN THE SHORT RANGE WITH SW FLOW SLOWLY DIMINISHING AND VEERING TO MORE W COMPONENT BY SUNRISE ON TUE. WILL MAINTAIN MARGINAL SCA FOR OUR 20-60 GEORGIA WATERS WITH CONDITIONS IMPROVING ON TUESDAY AS OFFSHORE FLOW BECOMES LIGHT IN THE AFTN. ENOUGH MODEL DIFFERENCE ON THE 12Z RUN BTWN THE NAM AND GFS IN THE 60 TO 84 HOUR TIME RANGE TO CAUSE CONCERNS. THE WEDGE FRONT SHOULD MAKE IT S OF THE ALTAMAHA ON WED AND THEN A PINCHING OF THE PRES GRADIENT LOOKS LIKE A GOOD BET WITH SFC WAVES EJECTING OFF THE N FLORIDA COAST AS HIGH PRES SETTLES IN THE MID ATLC STATES. CLIMATOLOGICAL SYNOPTIC EVOLUTION SUGGESTS THE NAM MAY BE A BIT MORE BELIEVABLE THAN THE GFS WITH THE WEDGE PATTERN AT THIS STAGE SO WE MAINTAINED A MODERATE N TO NE FLOW FOR MUCH OF THE EXTENDED TIME FRAME WITH SEAS AOA SCA CRITERIA. && .AVIATION... A PCPN-FREE WARM SECTOR ACROSS THE REGION THIS AFTN WITH MAINLY VFR CONDITIONS. MODELS TRY TO SWING SOME REMNANT CONVECTION THRU OVERNIGHT BUT WITH TIMING AND COVERAGE UNCERTAINTIES ABOUND...HAVE OPTED TO LEAVE TEMPOS OR PROBS OUT ON THE 18Z TAFS. GFS HAS BEEN HINTING FOR A FEW RUNS NOW ON SOME IFR CIGS AT SAV TERM LATE TONIGHT BUT DEEP LAYER WLY FLOW MAKES FOR LOW CONFIDENCE. MAINLY WENT WITH PERSISTENCE WITH A CHC FOR SOME LOWER CIGS TUE AM. SOME CLEARING PSBL BEHIND WEAK FRONT AOB MIDDAY TUE. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...SEVERE THUNDERSTORM WATCH UNTIL 200 AM GAZ087-088-099>101. SC...SEVERE THUNDERSTORM WATCH UNTIL 200 AM SCZ040-042>045-047>051. MARINE...SMALL CRAFT ADVISORY AMZ374. && 18/24
Hazardous weather outlook, Feb 21, 7:15 PM EST, 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHARLESTON SC 715 PM EST MON FEB 21 2005 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>051-221100- ALLENDALE-BEAUFORT-BERKELEY-BULLOCH-CANDLER-CHARLESTON-COASTAL BRYAN- COASTAL CHATHAM-COASTAL COLLETON-COASTAL JASPER-COASTAL LIBERTY- COASTAL MCINTOSH-DORCHESTER-EFFINGHAM-EVANS-HAMPTON-INLAND BRYAN- INLAND CHATHAM-INLAND COLLETON-INLAND JASPER-INLAND LIBERTY- INLAND MCINTOSH-JENKINS-LONG-SCREVEN-TATTNALL- INCLUDING THE CITIES OF...CLAXTON...DARIEN...HALFMOON LANDING... HINESVILLE...LUDOWICI...METTER...MILLEN...PEMBROKE...REIDSVILLE... SAVANNAH...SPRINGFIELD...STATESBORO...SYLVANIA...TOWNSEND... WILMINGTON...WILMINGTON ISLAND...ALLENDALE...BEAUFORT...CHARLESTON... HAMPTON...HILTON HEAD ISLAND...MONCKS CORNER...RIDGELAND... SAINT GEORGE AND WALTERBORO 715 PM EST MON FEB 21 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS FROM SOUTH SANTEE RIVER SOUTH CAROLINA TO ALTAMAHA SOUND GEORGIA. .DAY ONE...TONIGHT. .SEVERE WEATHER...A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR PARTS OF SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA UNTIL 2 AM TUESDAY. THERE IS A SLIGHT RISK OF SEVERE WEATHER TONIGHT...MAINLY NORTH OF INTERSTATE 16 IN SOUTHEAST GEORGIA. THE MAIN HAZARDS WILL BE LOCALIZED WIND GUSTS TO 60 MPH AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT.
In the hours before
Special weather statement, Feb 21, 4:45 PM EST, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 445 PM EST MON FEB 21 2005 SCZ043-212215- INLAND COLLETON- 445 PM EST MON FEB 21 2005 ...STRONG THUNDERSTORMS WILL IMPACT COLLETON COUNTY THROUGH 515 PM EST... AT 445 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 7 MILES WEST OF WALTERBORO...MOVING EAST AT 35 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND WALTERBORO AND THAYER THROUGH 515 PM EST. HAIL UP TO ONE HALF INCH IN DIAMETER CAN BE EXPECTED.
Special weather statement, Feb 21, 5:02 PM EST, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 502 PM EST MON FEB 21 2005 SCZ043-212215- INLAND COLLETON- 502 PM EST MON FEB 21 2005 ...STRONG THUNDERSTORMS WILL IMPACT COLLETON COUNTY THROUGH 515 PM EST... AT 502 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 6 MILES SOUTHWEST OF ROUND O...OR ABOUT 3 MILES SOUTHEAST OF WALTERBORO...MOVING EAST AT 40 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND ROUND O...COTTAGEVILLE AND GLOVERVILLE THROUGH 515 PM EST. HAIL UP TO ONE HALF INCH IN DIAMETER CAN BE EXPECTED.
Special weather statement, Feb 21, 6:06 PM EST, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 606 PM EST MON FEB 21 2005 SCZ043>045-220100- BERKELEY-DORCHESTER-INLAND COLLETON- INCLUDING THE CITIES OF...MONCKS CORNER...SAINT GEORGE AND WALTERBORO 606 PM EST MON FEB 21 2005 ...STRONG THUNDERSTORMS WILL CROSS THE AREA TONIGHT... A LINE OF STRONG THUNDERSTORMS MOVING EAST OUT OF THE SOUTH CAROLINA MIDLANDS WILL MOVE INTO INTO NORTHERN PORTIONS OF COLLETON... DORCHESTER AND BERKELEY COUNTIES BETWEEN 630 AND 700 PM. THESE STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS IN EXCESS OF 35 MPH...PEA SIZE HAIL AND OCCASIONAL CLOUD TO GROUND LIGHTNING STRIKES. A FEW OF THESE STORMS MAY BECOME BRIEFLY SEVERE WITH LARGE HAIL AND DAMAGING WINDS...ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. STAY TUNED TO NOAA WEATHER RADIO...TV OR YOUR LOCAL NEWS SOURCE FOR THE LATEST STATEMENTS AND POSSIBLE WARNING FROM THE NATIONAL WEATHER SERVICE OFFICE IN CHARLESTON.
Special weather statement, Feb 21, 7:55 PM EST, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 755 PM EST MON FEB 21 2005 GAZ087-088-099>101-SCZ040-042>045-047>051-220700- ALLENDALE-BEAUFORT-BERKELEY-BULLOCH-CANDLER-CHARLESTON- COASTAL COLLETON-COASTAL JASPER-DORCHESTER-EFFINGHAM-HAMPTON- INLAND COLLETON-INLAND JASPER-JENKINS-SCREVEN- INCLUDING THE CITIES OF...METTER...MILLEN...SPRINGFIELD... STATESBORO...SYLVANIA...ALLENDALE...BEAUFORT...CHARLESTON... HAMPTON...HILTON HEAD ISLAND...MONCKS CORNER...RIDGELAND... SAINT GEORGE AND WALTERBORO 755 PM EST MON FEB 21 2005 A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR PORTION OF SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA UNTIL 200 AM EST. A LINE OF STRONG TO SEVERE THUNDERSTORMS CONTINUES TO MOVE EAST SOUTHEAST ACROSS THE AREA THIS EVENING. THESE STORMS ARE CAPABLE OF PRODUCING STRONG DAMAGING WINDS...LARGE HAIL...AND FREQUENT DANGEROUS LIGHTNING. HEAVY RAIN WILL ALSO ACCOMPANY THESE STORMS. REMEMBER...A SEVERE THUNDERSTORM WATCH MEANS CONDITIONS ARE FAVORABLE FOR THE DEVELOPMENT OF SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PEOPLE IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV...OR YOUR LOCAL NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. ADDITIONAL INFORMATION IS ALSO AVAILABLE ON THE INTERNET AT WWW.ERH.NOAA.GOV/CHS.
Special weather statement, Feb 21, 7:59 PM EST, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 759 PM EST MON FEB 21 2005 SCZ040-220130- ALLENDALE- 759 PM EST MON FEB 21 2005 ...STRONG THUNDERSTORMS WILL IMPACT ALLENDALE COUNTY THROUGH 830 PM EST... AT 759 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER AVERILL...OR ABOUT 12 MILES WEST OF ALLENDALE...MOVING EAST AT 40 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND MILLETT...AVERILL...MARTIN...BALDOCK... APPLETON...BARTON...SEIGLING...ALLENDALE AND SYCAMORE THROUGH 830 PM EST. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED.
Special weather statement, Feb 21, 8:08 PM EST, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 808 PM EST MON FEB 21 2005 SCZ043-220145- INLAND COLLETON- 808 PM EST MON FEB 21 2005 ...STRONG THUNDERSTORMS WILL IMPACT COLLETON COUNTY THROUGH 845 PM EST... AT 808 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER ISLANDTON...OR ABOUT 12 MILES EAST OF HAMPTON...MOVING EAST AT 40 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND ISLANDTON...RHODES CROSSROADS... HENDERSONVILLE...WALTERBORO...THAYER AND DRAWDY THROUGH 845 PM EST. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 21, 7:28 PM EST | Special Marine Warning | CHS | 62 min | |
| Feb 21, 8:47 PM EST | Severe Thunderstorm Warning | CHS | Screven | 45 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.